# SDR SWAA2023072581817

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2023-409642<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 DWG 149A8103 SHEET 7 REV A.;[02] CORRECTED STEP 1. REPLACED ANGLE AND FASTENERS LOCATED ON BS 947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 DWG 149A8103 SHEET 7 REV A.SEE INDIVIDUAL SIGN-OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII.
